Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 835069, 11 pages
http://dx.doi.org/10.1155/2014/835069
Research Article

Mutation and Chaos in Nonlinear Models of Heredity

Department of Computational & Theoretical Sciences, Faculty of Sciences, International Islamic University Malaysia, P.O. Box 141, 25710 Kuantan, Pahang, Malaysia

Received 31 March 2014; Accepted 30 June 2014; Published 21 July 2014

Academic Editor: Mujahid Abbas

Copyright © 2014 Nasir Ganikhodjaev et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [7 citations]

The following is the list of published articles that have cited the current article.

  • M. Saburov, and K. Saburov, “Reaching a consensus: a discrete nonlinear time-varying case,” International Journal of Systems Science, pp. 1–9, 2015. View at Publisher · View at Google Scholar
  • Sherzod Turaev, Rawad Abdulghafor, Farruh Shahidi, and Akram Zeki, “Dynamics of doubly stochastic quadratic operators on a finite-dimensional simplex,” Open Mathematics, vol. 14, no. 1, pp. 509–519, 2016. View at Publisher · View at Google Scholar
  • M. Saburov, “On the surjectivity of quadratic stochastic operators acting on the simplex,” Mathematical Notes, vol. 99, no. 3-4, pp. 623–627, 2016. View at Publisher · View at Google Scholar
  • Мансур Хажибаевич Сабуров, and Mansoor Khajibaevich Saburov, “О сюръективности квадратичных стохастических операторов на симплексе,” Matematicheskie Zametki, vol. 99, no. 4, pp. 635–639, 2016. View at Publisher · View at Google Scholar
  • Michał Badocha, and Wojciech Bartoszek, “Quadratic stochastic operators on Banach lattices,” Positivity, 2017. View at Publisher · View at Google Scholar
  • Krzysztof Bartoszek, Joachim Domsta, and Małgorzata Pułka, “Weak Stability of Centred Quadratic Stochastic Operators,” Bulletin of the Malaysian Mathematical Sciences Society, 2017. View at Publisher · View at Google Scholar
  • Ramazon Muhitdinov, Saburov, and Nasir Ganikhodjaev, “On lebesgue nonlinear transformations,” Bulletin of the Korean Mathematical Society, vol. 54, no. 2, pp. 607–618, 2017. View at Publisher · View at Google Scholar